Translator Disclaimer
2007 The $D(2)$ property for $D_8$
W H Mannan
Algebr. Geom. Topol. 7(1): 517-528 (2007). DOI: 10.2140/agt.2007.7.517

Abstract

Wall’s D(2) problem asks if a cohomologically 2–dimensional geometric 3–complex is necessarily homotopy equivalent to a geometric 2–complex. We solve part of the problem when the fundamental group is dihedral of order 2n and give a complete solution for the case where it is D8 the dihedral group of order 8.

Citation

Download Citation

W H Mannan. "The $D(2)$ property for $D_8$." Algebr. Geom. Topol. 7 (1) 517 - 528, 2007. https://doi.org/10.2140/agt.2007.7.517

Information

Received: 4 October 2006; Revised: 10 February 2007; Accepted: 10 February 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1151.57001
MathSciNet: MR2308955
Digital Object Identifier: 10.2140/agt.2007.7.517

Subjects:
Primary: 57M20
Secondary: 57M05

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.7 • No. 1 • 2007
MSP
Back to Top